# SDR SWAA2022021671732

- Difficulty date: February 12, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 57,976 hours, 34,368 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Part number: 532HB
- Condition: Failed
- Location: Lh Wing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK LEFT WING / [01] REMOVED AND REPLACED L/H WING FUEL TANK ACCESS PANEL (532HB) IAW AMM 28-11-11
